# SDR SWAA2013112122676

- Difficulty date: September 26, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,911 hours, 22,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9914423197
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CRACKED AT BS 1022, BETWEEN LONGERON 13L TO LONGERON 14L.  REPAIRED FORMER IAW EA.
